

DAY 4 - Saturday September 28th 2024

Time	GENERAL	RoboMission E - J - S	RoboMission KIDS	Future Innovators	Future Engineers	RoboSport	MEETINGS	
8:30								
9:00	-							
9.00	-	Venue Open						
9:15	BUS Shuttle from pickup points						h 09.15 - Theatre area JUDGE meeting	
9:30	-							
10:00	-	Announcement 2nd day challenge	Announcement surprise rule	1st Judging round	Building and practice time	Official tournament		
10:15	LUGGAGE DEPOSIT for all delegations that will depart directly from the venue to airport/train station/else	Official practice time (90 min)						
11:15			Official practice time (60 min)					
11:30			Robo CHECK					
			Round 3					
12:00		Deadline attempt 1	Official practice time (30 min)		Quarantine Robot check			
12:30		Free practice time (75 min)	Robo CHECK		2. Obstacle			
			Round 4		challange			
13:00					Closing discussion with FE teams			1st round
13:15		Deadline attempt 2		13:15 LUNCH FE			2nd round	
13:45	old libraries	3rd round LUNCH						3rd round LUNCH
14:15	-							
		Clean up - pack time						
14:30								
15:15								
		CLOSING AND AWARD CEREMONY (THEATER AREA)						
16:00	BUS Shuttle to pickup points							